# SDR DALA1035939864

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Mismanufactured
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN STA 160, LBL 55 FLOOR PANEL SUPPORT HAS A DOUBLE DRILLED HOLE.  REMOVED CLOSEOUT PANEL AND FLOOR SUPPORT IAW SRM 51-30-02 AND 51-30-05.  FABRICATED NEW SUPPORT IAW SRM 51-10-2 AND 51-10-4. INSTALLED NEW FLOOR SUPPORT AND CLOSEOUT PANEL IAW SRM 51-30-02 AND 51-30-05.
